# SDR CALA0200451

- Difficulty date: September 6, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 48,800 hours, 25,570 cycles
- Engine: Ge CFM563B1
- Engine time: 49,206 hours, 23,438 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3017790050
- Part serial: 19151
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,382 hours, 11,400 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE FLAMED OUT WHILE ON DESCENT AT 10,000 FEET.  AN ENGINE RESTART WAS ATTEMPTED, BUT WAS UNSUCCESSFUL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FUEL PUMP AND MEC.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  IN ADDITION, THE SPAR VALVE WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.
